Loperamide Gone Wrong (Possible Journal) - Part 13

By girlondrugs · Jan 31, 2015 · ·
  1. Good morning you guys! Well I woke up from a pretty peaceful sleep. I was falling asleep typing my last post so I was pretty tired. I took my morning dose at 11:20 am this morning so my next will be at 11:20 pm. It seems as if the 25 pills is finally making me not feel uncomfortable. For the past 2 days the 25 wasn't doing it. But I'm glad I stuck with and didn't go higher.

    Fent! :) I was so ecstatic to read your post I didn't care how long it was. I really truly hope you are doing well and that yes you can beat your cancer and everything that is going on in your life, as can i! I've never been anymore determined to do so than I am now! I also never got sick while on my tramadol. I would brag about it and tell ppl I never got sick, which I dIdnt. Now I occasionally get the sniffles and stopped up nose and sore throat, but still not as often. Like cielochick said it wouldn't surprise me if loperamide did indeed have some underlying cause to cancer.

    Cielochick I love the new name you have given me! I was thinking about getting a tattoo soon that says girl on drugs and when I am finally off these damn pills for good I would go in and have a line drawn through it. Just a little memento for myself. Idk lol

    Capo
    I never really wanted to believe I was depressed cuz I don't mope around or cry and be sad all day like I'm picturing depressed ppl do. Or have suicidal thoughts. Shit I love life, even though it seems not very fond of me right now. i do know everyone's depression is different so I can't really say what the typical depressed person feels lIke on a day to day.

    my eyesight has been a little off ever since I got on those higher doses of loperamide. It hurts to look at one thing for too long and at random times, mostly at night, I have to squint to read. My vision becomes slightly blurry, like I need glasses. I used to wear them when I was younger, then stopped because my vision "seemed" fine. But every time I would go to the eye doctor they would prescribe me glasses that I would never wear lol

    Anywho I wanted to know what you guys think of addiction being genetic? I am so interested in it because my father was an alcoholic. He stopped drinking in 86 or 89 he says (my father is 77. Yes he's old lol) And of course my mom was on substances (idk which kinds) on and off for a while as well. Just wanted to know others opinions on it.

    Today seems like it's gonna be a good day. Claiming it already. I'll check in later :)

Comments

  1. Jungledog
    Girl,

    Yes, there is a genetic component to addiction as there is also a genetic component to the underlying mental illness. We use for a reason. The hard part is identifying and fixing WHY we use.

    If possible, speed your taper. Loperamide is dangerous. The vision changes tell me your level is high. Yes, I used this drug to taper off oxycodone. But I placed myself on medications to greatly reduce my cardiac risk ( a betablocker and another anti-arrhythmic drug). Try to get your dose down to a max of 9 pills twice daily as soon as you can. I believe this dose is probably safe or at least safer. Get the comfort drugs and then taper hard. I tell you this because I am concerned for your safety.

    Hang in there. This process is difficult. You can do it!
  2. cielochick
    Well, I'm glad you slept well. I think the science validates a strong genetic component but of course, many get set up by environment & parenting. My dad had panic attacks & was on valium for the last 30 years of his life. I never questioned it as he was fully functional. I had a vicodin for a tooth extraction when I was 48. My very first exposure to a drug other than aspirin. I absolutely thought I was in heaven, that it was the elusive key to my happiness, the answer to all my prayers. It was so bizarre how good it made me feel. I never re-filled the rx but it awakened a genetic sleeping-giant. Oh well, I'm committed to being done with loperamide, tramadol & any other narcotic. Too much to live for as they say. You do to. CC
  3. Roaddoggy
    Well Fentful, I think you about said it all, when it comes to Loperamide. Also you are correct, I highly recommend, You Google Mad Margrets, Blog on how to get off loperamide. She is also a DF member, her user name is artsygal. She can be contacted through here, or through her blogs. If you get on there, you will see where I posted questions, to her. She and many of the DF family held my hand, through my miserable withdrawal

    girlondrugs, Hope your having a good day. I know, first hand, the battle you are in. This is no easy process. But we are all here for you. Wishing you all the love in the world. Much love Roaddog....
  4. Cmenot
    It does seem like every addict that cold turkeys drugs gets one virus after another. A cold, stomach flu, etc. It seems to hit during bad withdrawal or in the 3rd or 4th weeks. I just assumed that the body was over taxed going through withdrawal and became vulnerable. This makes me wonder if the body isn't in some type of heightened immune response during opiate use that stops during withdrawal.
    That idea would tend to refute the vulnerability to cancer DURING use.
To make a comment simply sign up and become a member!